MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG M530 OHX; SURGICAL MICROSCOPE
Model Number 10448704
Medical Device Problem Codes Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from germany stating that the filter wheel of a m530 ohx had jammed during a surgical procedure.There was no patient injury.The procedure was completed successfully.
 
Additional Manufacturer Narrative
This is a final report.An investigation was conducted on the returned parts (illumination controller board / connector board / lamp assembly).Checked the condition of the returned parts, they were physically in good condition.Tested the functionality of white, fl800, fl400 and fl560 filters.Observed that all the filters were working fine without any abnormal noise and no errors were detected.The lamp assembly was set up in one of the production testers, and no issues were found.It was concluded that all returned parts were working in accordance to specifications.The filter wheel was sent to the supplier for further investigation.The supplier's findings: the filter wheel rotated to the correct position when operating the tester knob.No defect was found during the functional check.A review of the manufacturing and service records did not show anything that could explain the reported complaint.A review of the complaint statistics did not indicate an adverse trend.Fse replaced the illumination controller board, connector board and lamp assembly.The system is fully functional.Correction: udi / gudid related data quality updates only.

Brand Name
M530 OHX
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
12 teban gardens crescent
singapore, 60892 4
SN   608924
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key20212028
Report Number3003974370-2024-00009
Device Sequence Number12706210
Product Code EPT
UDI-Device Identifier07630003577112
UDI-Public(01)07630003577112(11)190425
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10448704
Device Catalogue Number10448704
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown